On hypersurface solution to Pfaff equations

Marco Brunella, Marcel Nicolau

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We give two generalizations of Jouanolou's theorem on the finiteness of hypersurface solutions to a Pfaff equation without first integral. © 1999 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.
Original languageEnglish
Pages (from-to)793-795
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume329
Issue number9
DOIs
Publication statusPublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'On hypersurface solution to Pfaff equations'. Together they form a unique fingerprint.

Cite this